# SDR 2008UALA00106

- Difficulty date: January 4, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 56,414 hours, 31,554 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DURING SINGLE PACK OPERATION, THE A/C FAILED TO MAINTAIN PRESSURIZATION DURING THE APPROACH.  AIRCRAFT HAS CHRONIC PRESSURIZATION ISSUE.  REPLACED REAR OUTFLOW VALVE.  REPLACED FIRST OFFICER'S ALTIMETER, REPAIRED MISCELLANEOUS FUSELAGE DRAINS, REPAIRED AFT CARGO DOOR SILL AREA, ETC.
